# SDR AALA202301198367

- Difficulty date: January 13, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 24,670 hours, 11,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M14571
- Condition: Deformed
- Location: L1 Door
- Part time: 15,505 hours, 6,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE CONTACTS THE FUSELAGE WHEN DOOR IS OPENED. MAINTENANCE REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025011-01.
